# SDR 2006FA0000717

- Difficulty date: March 11, 2006
- Submitted: July 26, 2006
- Operation: General aviation
- Aircraft: N8164D
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233086
- Engine: Cont TSIO360*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left & Right
- Part time: 5,963 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SB, LT AND RT RIBS FOUND CRACKED AS SUSPECTED.  INSTALLED REPAIR KITS.  LT DRAG BRACE PIVOT, PN 39479002, ALSO FOUND CORRODED AND CRACKED.  THIS IS NOT PART OF SB INSPECTION.  (K)
